# SDR MALA000706

- Difficulty date: October 18, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 421
- System (JASC): 5260 · Entrance Stairs
- Part: Channel
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK AIRSTAIR SLIDE CHANNEL CORRODED IN SEVERAL AREAS.  REFER TO CELSIUS W/O 18910, TASK CARD 2580, AND SAAB STATEMENT 340SDS000299.  MAINTENANCE BLENDED CORROSION ON AIRSTAIR SLIDE CHANNEL IAW SRM 51-70-40.  REMAINING MATERIAL IS OUT OF LIMITS REF: SRM 51-10-10. MATERIAL REMOVED ISACCPETABLE IAW SAAB DOCUMENT 340SDS000299 APPLIED SURFACE PRO. IAW  51-20-42/43.
